# SDR FDEA202010152520

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 8,499 hours, 3,759 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 8 SLAT, OUTBOARD ROTARY ACTUATOR ARM CUTOUT, FORMER IS CRACKED.  REMOVED AND REPLACED NOSE FORMER, IAW BOEING DWG 114T2161 REV E AND FEDEX EA H-5720-T0357395 P1.  TITLED: WINGS-SECONDARY WING STRCT-RT WING, LEADING EDGE, ANGLE, OSS 499, ALTERNATE FASTENERS.
